# SDR 39LA2013052900004

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N803AR
- Make and model: Skrsky S61N
- Aircraft serial: 61761
- Aircraft time: 11,019 hours, 19,283 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI,  PILOT LOST PRESSURE IN RT BRAKE PEDAL MASTER CYCLINDER AND TEMP ODOR CAME FROM WHEEL ASSY.  R & R BOTH INBD AND OTBD BRAKE DISC.   R & R ALL FOUR BRAKES, BLED SYS.  ALL WORK DONE IAW MM SA4045-80, REV 47, 32-43-0.
